# SDR 2WAA20140319005

- Difficulty date: December 5, 2013
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 26737
- Condition: Deactivated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LT AND RT OVER WING EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R BATTERY POWER SUPPLY IAW AMM 33-53-00, CHECKED NORMAL.
